Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2023 | Journal Article | LibreCat-ID: 55279
P. Minelli, A. Sourmelidis, and M. Technau, “Bias in the number of steps in the Euclidean algorithm and a conjecture of Ito on Dedekind sums,” Math. Ann., vol. 387, pp. 291–320, 2023, doi: 10.1007/s00208-022-02452-2.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34803
E. Celledoni, H. Glöckner, J. Riseth, and A. Schmeding, “Deep neural networks on diffeomorphism groups for optimal shape reparametrization,” BIT Numerical Mathematics, vol. 63, Art. no. 50, 2023, doi: 10.1007/s10543-023-00989-05.
LibreCat
| DOI
| arXiv
2023 | Conference Paper | LibreCat-ID: 42163 |

C. Offen and S. Ober-Blöbaum, “Learning discrete Lagrangians for variational PDEs from data and detection of travelling waves,” in Geometric Science of Information, Saint-Malo, Palais du Grand Large, France, 2023, vol. 14071, pp. 569–579, doi: 10.1007/978-3-031-38271-0_57.
LibreCat
| Files available
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34814
M. Hanusch, “A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus,” Canadian Journal of Mathematics, vol. 75, no. 1, pp. 170–201, 2023, doi: 10.4153/s0008414x21000596.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 27426 |

B. Gebken, K. Bieker, and S. Peitz, “On the structure of regularization paths for piecewise differentiable regularization terms,” Journal of Global Optimization, vol. 85, no. 3, pp. 709–741, 2023, doi: 10.1007/s10898-022-01223-2.
LibreCat
| DOI
| Download (ext.)
2023 | Conference Paper | LibreCat-ID: 31849 |

M. Hoffmann and R. Biehler, “Student Teachers ’ Knowledge of Congruence before a University Course on Geometry,” in Proceedings of the Fourth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2022, 19-22 October 2022), 2023.
LibreCat
| Files available
| Download (ext.)
2023 | Conference Paper | LibreCat-ID: 43097 |

I. Florensa, M. Hoffmann, A. Romo Vázquez, M. Zandieh, and R. Martínez-Planell, “Innovations in university teaching based on mathematic education research,” in Proceedings of the Fourth Conference of the International Network for Didactic Research in University Mathematics (INDRUM 2022, 19-22 October 2022), 2023.
LibreCat
| Files available
| Download (ext.)
2023 | Journal Article | LibreCat-ID: 43105
T. Black, M. Fuest, J. Lankeit, and M. Mizukami, “Possible points of blow-up in chemotaxis systems with spatially heterogeneous logistic source,” Nonlinear Analysis: Real World Applications, vol. 73, Art. no. 103868, 2023, doi: 10.1016/j.nonrwa.2023.103868.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34832
M. Hanusch, “The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups,” Annals of Global Analysis and Geometry, vol. 63, no. 21, 2023, doi: 10.1007/s10455-023-09888-y.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 44857
H. O. M. Silva, D. P. Rubert, E. Araujo, E. Steffen, D. Doerr, and F. V. Martinez, “Algorithms for the genome median under a restricted measure of rearrangement,” RAIRO - Operations Research, vol. 57, no. 3, pp. 1045–1058, 2023, doi: 10.1051/ro/2023052.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34833
M. Hanusch, “Decompositions of Analytic 1-Manifolds,” Indagationes Mathematicae., vol. 34, no. 4, pp. 752–811, 2023, doi: 10.1016/j.indag.2023.02.003.
LibreCat
| DOI
2023 | Preprint | LibreCat-ID: 45498
S. von der Gracht, E. Nijholt, and B. Rink, “A parametrisation method for high-order phase reduction in coupled oscillator networks,” arXiv:2306.03320. .
LibreCat
| Download (ext.)
| arXiv
2023 | Journal Article | LibreCat-ID: 45712
U. Häsel-Weide, “ Inklusiver Mathematikunterricht. Mathematiklernen in Vielfalt von Kompetenzen, Wegen und Lernsituationen,” Die Grundschulzeitschrift, no. 339, pp. 6–11, 2023.
LibreCat
| Files available